# SDR SWAA074238

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 53,731 hours, 53,755 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 121909018
- Part serial: D00672
- Condition: Faulty
- Location: Nlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THIRTY MINUTES PRIOR TO DESCENT NLG RED LIGHT ILLUMINATED.  WHEN GEAR HANDLE SELECTED TO DOWN POSITION NLG INDICATED UNSAFE.  CYCLED GEAR TWICE BEFORE SAFE INDICATION.  REMOVED AND REPLACED NLG M983 LOGIC CARD PER MM.
